MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 INTACT PTH

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 INTACT PTH
Model Number IMMULITE 2000 INTACT PTH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens customer care center (ccc) specialist provided adjustment data with kit lot 331 and quality control data with a previous lot for investigation.A siemens headquarter support center (hsc) specialist has requested quality control data with lot 331.The cause of the discordant results with the immulite 2000 xpi intact pth assay is unknown.Siemens is investigating the issue.
 
Event or Problem Description
Discordant results were obtained for patient samples with the immulite 2000 xpi intact pth (parathyrin) assay.The samples were repeated on an alternate platform or on the same assay and resulted higher.It is not known if any of the results were reported to physician(s).There are no known reports of any impact to patient treatment or intervention due to the discordant intact pth results.
 
Additional Manufacturer Narrative
The initial mdr 2432235-2018-00330 was filed on 07-sep-2018.Additional information (10-sep-2018): a siemens customer care center specialist (ccc) stated that the quality control material recoveries at the customer site with immulite 2000 xpi intact pth kit lot 331 were within ranges.Additional information (13-sep-2018): instrument files were provided for investigation.Additional information (14-sep-2018): a siemens customer care center specialist stated that none of the intact pth results obtained with kit lot 331 were reported to the physician(s).For sid 13899, the results of 294 pg/ml and 354 pg/ml obtained with immulite 2000 xpi kit lot 331 were not considered to be discordant.For sid 13841 - the initial result of 5.96 pg/ml obtained with immulite 2000 xpi kit lot 331 was considered to be correct.The reporting unit of the intact pth assay on the alternate platform is pg/ml.Additional information (18-sep-2018): a siemens headquarter support center (hsc) specialist reviewed the information in the complaint and stated that siemens does not have claims for correlation between the immulite 2000 xpi intact pth assay and the intact pth assay on the alternate platform.The siemens hsc specialist reviewed the college of american pathologist (cap) survey data for 2018.The results for the three proficiency testing samples in this survey are as follows: sample: ing 01: immulite 2000/ immulite 2000 xpi intact pth assay result: 151.3 pg/ml intact pth assay on the alternate platform: 88.73 pg/ml sample: ing 02: immulite 2000/ immulite 2000 xpi intact pth assay result: 476.93 pg/ml intact pth assay on the alternate platform: 279.04 pg/ml sample: ing 03: immulite 2000/ immulite 2000 xpi intact pth assay result: 42.67 pg/ml intact pth assay on the alternate platform: 17.03 pg/ml based on the cap survey results, there may be a difference between the immulite 2000/ immulite 2000 xpi intact pth assay and the intact pth assay on the alternate platform.Siemens technical support laboratory (tsl) evaluated the performance of immulite 2000/ immulite 2000 xpi intact pth kit lot 331.Adjustments and quality control material recoveries were within acceptance ranges.The siemens hsc specialist reviewed in house data for the performance of kit lot 331 and did not observe any bias with patient samples or quality control materials.Sample specific issues may contribute towards discordant results.The cause of the discordant results with immulite 2000 xpi intact pth lot 331 is unknown.The assay is performing according to specifications.No further evaluation of the device is required.Method, result and conclusion codes have been updated in section h6.
 
Additional Manufacturer Narrative
The initial mdr 2432235-2018-00330 was filed on 07-sept-2018.Follow up mdr 2432235-2018-00356_s1 was filed on 02-oct-2018.Additional information (08-nov-2019): siemen's investigation has determined that the immulite 2000 / immulite 2000 xpi intact parathyroid hormone (ipth) assay kit lots 329, 331, 333, and 334 were performing within manufacturers specifications during the shelf life of the product.Statistical analysis between the kits lots demonstrated a statistically relevant agreement with an overlap in the confidence intervals.There has been no statistical evidence indicating a kit lot bias and data shows agreement between the kit lots.In addition an in depth statistical analysis was carried out using 75 different kit lots and 80 patient samples.The data generated fell within the historic assay performance, is performing within the expected precision, and within manufacturer specifications.The ipth assay is performing as intended.

Brand Name
IMMULITE 2000 INTACT PTH
Common Device Name
IMMULITE 2000 INTACT PTH
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, gwynedd LL55 4EL
UK  LL55 4EL
MDR Report Key7855370
Report Number2432235-2018-00330
Device Sequence Number2469214
Product Code CEW
UDI-Device Identifier00630414961910
UDI-Public00630414961910
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K013566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2019
Device Model NumberIMMULITE 2000 INTACT PTH
Device Catalogue NumberL2KPP2
Device Lot Number331
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/15/2018
Supplement Date Received by Manufacturer09/10/2018
11/08/2019
Initial Report FDA Received Date09/07/2018
Supplement Report FDA Received Date10/02/2018
11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1